# SDR PNSA011105

- Difficulty date: November 11, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N30135
- Make and model: Frchld SA227DC
- Aircraft serial: DC890B
- Aircraft time: 5,222 hours, 4,880 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Frozen
- Location: Engine Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

COULD NOT SET TAKEOFF POWER FOR RT ENGINE.  THAWED AIRFRAME POWER LEVER CABLE AND OP CHECK OK.
